Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Scared potmarks on both temporal areas
|99times - Fri May 01, 2009 11:07 am||
Hello. I have kinda light potmarks on both my temples. I'm not sures when exactly this happenned. They are not very noticeable, and they are almost exactly the same on both sides. I'm wondering if this is a result of drug abuse or antipsychotic drugs i'm on. In 2006, at age of 26 I started having auditory hallucinations and I was put on resperidal for a year. Then i've been on seroqoel since then. I abused a heavy drug for about a year. I'm hoping the someone can tell me how this happened, and what I can do to get rid of the potmarks. Thanks.
|John Kenyon, CNA - Mon May 18, 2009 10:23 pm||
Hi Jeremy --
This shouldn't be something that could be caused by the use of any drugs, but sounds like there may have been some dermatological cause, perhaps something that occurred and resolved during your "heavy" drug experience and which you weren't aware of at the time. This is my best guess as to cause, as there is nothing I can imagine, out of what you've described, that might otherwise have caused this.
As for what can be done, there are cosmetic surgery techniques that can largely reduce or eliminate most such pockmarks, assuming they are considered large enough to be worth the work. Usually either laser treatment or injection of collagen under the skin in the affected area will correct these.
Hope this is helpful. Good luck to you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.